# SDR DJFA2010035

- Difficulty date: November 7, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N422FL
- Make and model: Beech 400A
- Aircraft serial: RK346
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 45AS31014003
- Condition: Loose
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, CREW NOTED A LOUD SQUEAL FOLLOWED BY A POP AND A STEADY LOSS OF CABIN PRESSURE (ABOUT 2000 FPM).  EMERGENCY PROCEDURES WERE EXECUTED AND EMERGENCY WAS DECLARED.  ACFT LANDED SAFELY.  MX INSPECTED THE ACFT AND FOUND THE MAIN ENTRY DOOR SEAL HAD COME LOOSE.  THE DOOR SEAL WAS REATTACHED.
